English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

An Improved Numerical Method for Balanced Truncation for Symmetric Second-Order Systems

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons86377

Kürschner,  Patrick
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons86459

Saak,  Jens
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., Kürschner, P., & Saak, J. (2013). An Improved Numerical Method for Balanced Truncation for Symmetric Second-Order Systems. Mathematical and Computer Modelling of Dynamical Systems, 19(6), 593-615. doi:10.1080/13873954.2013.794363.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0015-0E72-A
Abstract
There is no abstract available